MathSciNet Relay Station
MathSciNet bibliographic data
MR447470 (56 #5782) 22E25 (22E45)
Auslander, Louis Simply transitive groups of affine motions. Amer. J. Math. 99 (1977), no. 4, 809–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement